June 23rd, 2012

Having some abnormal bleeding after sex..

Hey everybody,
I'm having kind of a strange situation that's bumming me out a bit. I've got a new boyfriend, and we've been having A LOT of sex. Like... to the point where we both are developing bruised pelvises. (lol!) The sex is usually quite rough as well, and last night we got drunk and had sex for quite literally hours and hours. This morning, I noticed I was bleeding, and I've been spotting/bleeding a little bit all day. I feel really stiff and kind of crampy too, a bit injured, I guess. Any ideas what's causing it? I'm wondering if it's from him hitting my cervix? And if that's the case, how long should I expect this to last? Should I seek medical attention?  I'm wondering if I've managed to actually do some serious damage, and basically how long it'll be until we can have sex again. 

Also, I did take the morning after pill on monday, so I suppose there's a chance it's my cycle being messed up, but these cramps feel a bit different to menstrual cramps. 

Any help would be greatly appreciated. Thanks so much. :)

VP mod comment

Links Round-Up: Week ending 23 June 2012

Madge, the VP icon, lassoing the words Links Round-up

Welcome to our weekly links round-up. The LRU is a compilation of items from the past week that may be of interest to VPers and is intended to broaden the kinds of conversations we have here. To submit articles to the round-up, e-mail also_warriors@vaginapagina.com

As a reminder, in lieu of trigger warnings, I use keywords describing the themes of the piece. Please skim these before deciding to read the excerpt or click through for the full article. Outside sources are not safe spaces, and mainstream source's comments should almost always be avoided. The links I highlight don't necessarily reflect VP's views, or even my own, for that matter. 

This week's round-up includes: I don't own my child's body; preparing for the trans* baby boom; why women still can't have it all; Olympics crackdown on sex work is dangerous for sex workers; the art of saying "no": refusing the social contract; internalized transmisogyny and the body ideal; the Lesbian Herstory Archives


Collapse )

What have you been reading (or writing!) this week?
House love sucks

Pill question :)

Hi everyone *waves*

I have a question for y'all (per usual lol). I am on the implant and take the pill to stop my constant bleeding, and finally found one that works (YAY). Anyway, I also stack the pill (two packs, then period) because I hate my period and it knocks me out for four days and I become useless, whiney, and constantly tired (honestly I hate myself when I bleed). Anyway, I am meant to be on my break week now (last pill on Tuesday), but my period didn't start til Friday (yesterday) morning. My question is, should I still start the new pack on Tuesday as planned (because that would have been a week), or should I let myself have a period for a full week (until Friday) and then go back on the pill? I know this sounds odd, but it's like once my period starts, it refuses to stop again until I go on the pill (last time I tried to tough it out, and ended up with a three week period -_-;;).

Thanks ^_^
  • Current Mood
    annoyed annoyed
be happy

New HBC, Bleeding Almost Through Entire Pill Pack...

Hey VPers!

So I started a new HBC two months ago (Sprintec, the generic for Ortho Cylcen).  The first month on the pill went perfectly, however, this second pack hasn't gone as well.  I skipped my sugar pills (as my doctor suggested to try cycling/stacking), but by the second day of my active pills, I started lightly spotting (barely enough to fill a panty liner).  The spotting went on for 6 days, and by the time I got to my 7th active pill, I had started a full-blown period (enough to fill a heavy pad, and lots of cramping- basically, what my typical period feels like).  I'm now on my 17th day of active pills and still bleeding!  The bleeding has gone down a bit in the past two days, but it's still heavy enough to wear a pad, and I've had some cramping as well.  

Also, I tend to get hormonal cysts in my bikini line/vaginal area during my period- usually one a month, before/after my period, but in the past week, I've had four pop up- more than I ever have!  

I've taken the pill consistently, at the same exact time, every single day since starting the very first pack.  I'm wondering if this is all because my body is still adjusting to the pill...I know the rule is to wait 3 months when starting a new pill to let your body adjust, but I'm feeling anxious about this.  Do you think my body is just negatively reacting to the pill or should I wait it out another month before just switching?

I kind of want to get this all sorted/figured out before August- I'm moving out of the country (Australia!) then and I'd like to have a good supply of whatever pill works best for me when I leave until I can get medical care sorted out there.    Not to mention, I'll be living with my boyfriend then and would like to be able to have a simplified sex life, without random breakthrough bleeding/cramping when I'm not expecting it :(   

Lesbian kisses

sudden worsening in existing abdo/pelvic pain

hey VP. I could use some help. I have a history of treatment-resistant endometriosis as well as PCOS and nasty cysts. I am currently coming off of a fourteen-month stint of lupron and am taking 20mg generic Provera per day.

my pain has been steadily increasing the longer I've been off the lupron, which is kind of to be expected, but the last few days have been REALLY bad. Tonight while at dinner with my bf it pretty much tripled suddenly. like, chewing food suddenly. I am unsure what I'm supposed to do with this now. I don't know if you can still get cysts while on progestin, or if this is the endo suddenly eating my ovary, or something else.

What I DO know:
a] it's not muscular -- I'm on flexeril and 500mg naproxen for a strained trapezius. neither has made a difference in my abdominal pain. which, for the record, is and always has been on the lower-right quadrant.
b] it's not dietary -- I've tried different things and been checked for ulcers, crohn's, and celiac. it's not any of those.
c] the pain is rapidly [as in, within the last half an hour] making it hard for me to walk, talk, and think clearly. this is Bad because my 10 on the pain scale is "being unmedicated for 24hrs after getting my tonsils out at 26."

any input, y'all? I'm gonna call my gyno/their on-call provider and see if they have any advice but I'd like any ideas you nice folks have as well.

[edit: forgot a subject line]
urbance

Strange White Discharge

Hey VPers!

So a while ago I posted about how I was dealing with a long term YI/possibly BV at the same time. Well, I have some good news and bad news regarding the situation.

The good news is, I recently went to my gyno and she said I was fine. As a matter of fact, her exact words were, "there's nothing there. No yeast, no bacteria, no trich, nothing." 

The bad news is, I still feel like there's something wrong with me!! I've been having this odd creamy/watery (not clumpy) white discharge nearly every day that sometimes just... bubbles out of me. It's definitely not odorless. The smell isn't awful, but I wouldn't really describe it as pleasant either. It's kind of... cheesy? I guess. But the smell keeps changing. This is the discharge that my gyno tested, so I'm hesitant to start treating it as if it were a YI/BV if there's truly nothing wrong with me. 

I would chalk it up to me being stressed out/paranoid, but there's one other thing. I got my period the day after I went to the doctor, and it smelled the same as it has been-- like nothing, maybe a little acid-y. This is not my usual period blood scent, but it has been for the last few months while I had the YI. So I am not convinced that I am back to normal.

But the question is, what the heck is still going on with me? Has anyone dealt with anything like this before?

Edit: It also may be relevant that I haven't had PIV sex in fourteen days, and I am currently on the pill.